# SDR S2YA03010

- Difficulty date: March 10, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- Engine: Pwa PT6*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 11838900447
- Condition: Faulty
- Location: Lt Wing
- Part time: 1,474 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OF FLIGHT 1050, THE CREW NOTICED A FUEL QUANTITY ANNUCIATOR ILLUMINATED.  THE CREW RETURNED TO GATE AND MEL-ED THE SYSTEM.  ON 3/14/03 MECHANIC CLEARED THE MEL BY REPLACING A FUEL PROBE.  MECHANIC RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DISCREPANCIES.
